| Catalog Number |
05P58-25 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
Abdominal Pain (1685)
| Date of Event |
11/27/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On 02-jan-2024, abbott point of care (apoc) was contacted by a customer regarding i-stat b-hcg cartridges that yielded a positive result on a 45 year old female patient with abdominal pain, pelvic pain.There was no additional patient information at the time of this report.Return product is not available for investigation.Method date collected tested result (units) sample i-stat (b)(6) 2023 8:32 am 8:32 am 37.6 iu/l venous #1 i-stat (b)(6) 2023 8:32 am 9:02 am 73.0 iu/l venous #1 vitros (b)(6) 2023 8:28 am 9:03 am <2 miu/ml venous #2 i-stat positive cut-off values: b-hcg = 5.0 iu/l negative 5.0 < ss-hcg < 25.0 iu/l indeterminate b-hcg = 25.0 iu/l positive there are no injuries associated with this event.At this time there is no reason to suspect a malfunction exists.The reporting decision was based on limited information available that suggests the product was not performing within the variability of the assay.The investigation is underway.
Additional Manufacturer Narrative
Apoc incident # (b)(4).Apoc labeling was evaluated during the investigation as pertaining to the event.
Additional Manufacturer Narrative
Apoc incident: # (b)(4).The investigation was completed on 25-mar-2024.A review of the device history records confirmed the cartridge lots met finished goods release criteria.Cartridge testing met the acceptance criteria outlined in appendix 1 of q04.01.003 rev.Am (product complaint level 2 and level 3 investigation procedure).No deficiency has been identified for total b-hcg cartridge lots f23281a and f23311.